# SDR SWAA2024081525708

- Difficulty date: August 14, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N440LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29835
- Aircraft time: 70,067 hours, 41,681 cycles
- System (JASC): 5241 · Galley Doors
- Part: Bracket
- Condition: Cracked
- Location: Zn 800 Door
- Component: Bracket, Boeing, UNKNOWN
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN R2 SERVICE DOOR LOWER LINER ATTACH PANEL; FWD BRACKET IS CRACKED.<[01] REMOVED AND REPLACED CABIN R2 SERVICE DOOR LOWER LINER ATTACH PANEL PER AMM 52-41-61
